General Admission: $100
Generosity Rate: $125
Reduced Rate: $75
Sign up for an all-day online tarot workshop with me, via Zoom, and hosted by the California Institute of Integral Studies:
November 6, 2021
10 am – 5 pm
1 hr. break for lunch
I’m so excited to be conducting an all-day workshop at the Cal. Institute of Integral Studies. More than that, the admission rates go to support an incredible educational program. The Cal. Institute of Integral Studies does so much for the community, and gives sanctuary to brilliant, peculiar minds who otherwise have felt like they don’t belong anywhere else.
You can be a total tarot beginner or a seasoned practitioner. That’s because at the heart of it, this workshop is about where tarot card meanings come from, and the source of archetypes, instinct, and intuition. And yet tarot is very much an empirical, learned knowledge that asks for your focused study.
This course is about both mysticism and philosophy. A semiotic study of the tarot means embodying both the mystic and the philosopher, and that’s what we’ll do through a series of collaborative reading exercises.
After an overview of history and the development of different tarot designs, along with a brief introduction to reading mechanics, we’ll explore techniques for cultivating transformative personal spirituality, from divinatory readings for yourself to birth cards and pathworking.
You’ll team up with classmates to workshop your personal readings. You’ll also be reading for each other, to hone professional cartomancy skills. I’ll share my insights and insider tips, acquired from two decades of experiences in reading tarot for others. Explore your role as a channel for guiding others toward attaining wisdom and an improved quality of life.
Here’s a tentative rundown of the day’s schedule:
|10:00 am||A Beginner’s Introduction to the Tarot|
|10:30 am||History and Origins of the Cards|
|11:00 am||Differing Tarot Designs and Systems|
|11:20 am||Break – 10 minutes of guided relaxation (Video Clip)|
|11:30 am||Sources and Evolution of Card Meanings|
|12:00 pm||Philosophy, Psychology, and Mysticism|
|1:00 pm||Lunch Break (1 hour)|
|1:30 pm||Casual Tarot Chit-Chat (optional, if you prefer a 30 min. lunch)|
|2:00 pm||The Mechanics of a Tarot Reading|
|2:30 pm||Breakout Sessions|
|3:30 pm||Break – 10 minutes of guided relaxation (Video Clip)|
|3:40 pm||Reflections and Discussion|
|4:10 pm||Your Tarot Archetypes and What They Reveal|
|4:45 pm||Q & A Session|
Saturday, Nov. 6
CLICK HERE TO REGISTER